# SDR SWAA2021041964132

- Difficulty date: April 14, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 20,259 hours, 9,045 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY SLIDE REQ CHANGE / R/R AFT ENTRY ESCAPE SLIDE PER MT 725-240-00-00POS AE TAG 950074 P/N OFF/ON 5A3307-7 S/N OFF BNG8410 S/N ON BNG 233358
